# SDR EM05008

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000026
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 10014522
- Part serial: 03100161
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Part time: 3,046 hours, 1,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 1808, DCA TO IAH - UPON REACHING CRUISE ALTITUDE THE CREW RECEIVED "CABIN ALTITUDE HIGH" EICAS MESSAGE. THE FLIGHT LEFT DCA WITH NR 1 PACK ON MEL. THE CREW DECLARED AN EMERGENCY AND DID AN EMERGENCY DESCENT PER QRH.  THE OXYGEN MASKS DID NOT DEPLOY.  MAINTENANCE - TROUBLESHOT SYSTEM, REMOVED AND REPLACED RT CHECK VALVE.
